MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Philips received a complaint from the customer, reporting that the v60 ventilator does not turn off.The device was in clinical use when the issue occurred.No patient or user harm reported.A philips remote service engineer (rse) noted that the customer's v60 ventilator does not turn off.A service engineer (se) evaluated the device and reported that the power supply and power management board were replaced.The se reported that additional repairs were required, as the device continues to turn on and off by itself.It was noted that a replacement user interface assembly was ordered.Investigation ongoing / resolution pending.
 
Additional Manufacturer Narrative
A follow up was performed with the service engineer (se), and it was reported that the power management board, and power supply did not resolve the issue.The user interface (ui) assembly was ordered in an attempt to resolve the issue.The replacement of the ui assembly is currently pending.
 
Additional Manufacturer Narrative
A service engineer (se) reported that the user interface (ui) assembly was replaced; however, the se did not specify if the issue was resolved, and that an additional follow up would need to be performed.Investigation remains ongoing.
 
Additional Manufacturer Narrative
Philips received a complaint from the customer, reporting that the v60 ventilator does not turn off.The device was in clinical use when the issue occurred.No patient or user harm reported.A follow up was performed with the service engineer (se), and it was reported that the power management board, and power supply did not resolve the issue.The user interface (ui) assembly was ordered in an attempt to resolve the issue.The replacement of the ui assembly is currently pending.A philips remote service engineer (rse) noted that the customer's v60 ventilator does not turn off.A service engineer (se) evaluated the device and reported that the power supply and power management board were replaced.The se reported that additional repairs were required, as the device continues to turn on and off by itself.It was noted that a replacement user interface assembly was ordered.A service engineer (se) reported that the user interface (ui) assembly was replaced; however, the se did not specify if the issue was resolved, and that an additional follow up would need to be performed.After the user interface (ui) assembly was replaced, the service engineer (se) noted that the system meets the specification for the performed service and is returned to use.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Additional Manufacturer Narrative
The returned user interface (ui) printed circuit assembly (pca) was evaluated by the product investigation lab (pil) to address the reported failure mode of "does not turn off." technicians installed the component onto a standard test bed (stb), where it successfully powered on, operated, and shut down normally without generating any error codes.A comprehensive review of the ventilator display and voltage measurements confirmed that all main power nodes were fully functional and well within engineering specifications.Additionally, the unit passed all required protocol testing across multiple power configurations, demonstrating normal power cycles using combined ac and battery power, battery power exclusively, and ac power exclusively.To check for intermittent faults or spontaneous behavior, the test unit was left in a powered-down state with power available for approximately 17 hours, during which it did not turn on by itself.Because the ui pca performed exactly as expected under all tested conditions, the investigation concluded with a determination of "no problem found," as the reported failure could not be replicated.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key21742946
Report Number2518422-2025-040754
Device Sequence Number4007581
Product Code MNT
UDI-Device Identifier00884838009868
UDI-Public(01)00884838009868
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1053615
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer04/01/2025
05/06/2025
05/09/2025
05/26/2026
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/17/2025
05/12/2025
05/19/2025
06/02/2026
Date Device Manufactured12/07/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown